Identification of affine term structures from yield curve data

Share/Save/Bookmark

Aihara, Shin Ichi and Bagchi, Arunabha (2010) Identification of affine term structures from yield curve data. International journal of theoretical and applied finance , 13 (2). pp. 259-283. ISSN 0219-0249

[img]
Preview
PDF
1380Kb
Abstract:We consider a slight perturbation of the Hull-White short rate model and the resulting modified forward rate equation. We identify the model coefficients by using the martingale property of the normalized bond price. The forward rate and the system parameters are then estimated by using the maximum likelihood method.
Item Type:Article
Copyright:© 2010 World Scientific
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/81501
Official URL:http://dx.doi.org/10.1142/S0219024910005760
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page